Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

MGUS, bone pain, fatigue, no fever, soreness in axilla, cardiovascular disease, GERD, and RLS

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
Hello, am a 64 yo caucasian female diagnosed with MGUS. Recently started having bone pain in both knees and shins, xrays negative. Have had slightly elevated alk phos and sed rate consistent over 2 years, nothing too worrisome. Lately, with the bone pain, have had fatigue, no fever. Developed an itchy raised rash over the entire body, mostly stomach and back. Is not going away after three days, more bumps are appearing. Have soreness in rt axilla. What to do?
Am obese, have cardiovascular disease, GERD, and RLS.
Posted Mon, 16 Apr 2012 in Blood Cancer(Leukemia)
Answered by Dr. Rakhi Tayal 1 hour later

Thanks for writing to us.

The bone pain and fatigue may be associated with the multiple problems that you are suffering from already.

Regarding the itchy rashes on your entire body, the possibilities are-
1. Scabies- it is a bug infestation and the main symptom is itching. An examination by dermatologist will help in the diagnosis. Recurrence is common if not treated properly.
2.Allergy- may be to a food item you consume very often like in gluten sensitivity. Try to remain on a gluten free diet for a few days and see if it gets relieved.
3. Eczema- Again itching, dryness and red spots appear due to itching. An examination from your dermatologist will confirm the diagnosis and will prescribe the drugs best for you. Many a times it has got a seasonal association also.

Meanwhile you can apply calamine lotion and a steroid(cortisone) based antiseptic cream on the area for symptomatic relief. Benadryl are helpful too.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor